MathSciNet Relay Station
MathSciNet bibliographic data
MR1290719 49J52 (46A30 46N10 47N10 54C60 90C31)
Jourani, A.; Thibault, L. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1255–1268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement